# SDR USAA070413

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947, LBL 25, INBOARD AFT LAV MOUNT HAS CORROSION.  REMOVED & REPLACED NEW PART PER IPC 53-42-00:  CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE:  3 INCHES.
